Automorphisms and decomposition of affine control systems
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 30-32 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1991_316_1_a5,
     author = {V. I. Elkin},
     title = {Automorphisms and decomposition of affine control systems},
     journal = {Doklady Akademii Nauk},
     pages = {30--32},
     year = {1991},
     volume = {316},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a5/}
}
TY  - JOUR
AU  - V. I. Elkin
TI  - Automorphisms and decomposition of affine control systems
JO  - Doklady Akademii Nauk
PY  - 1991
SP  - 30
EP  - 32
VL  - 316
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a5/
LA  - ru
ID  - DAN_1991_316_1_a5
ER  - 
%0 Journal Article
%A V. I. Elkin
%T Automorphisms and decomposition of affine control systems
%J Doklady Akademii Nauk
%D 1991
%P 30-32
%V 316
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a5/
%G ru
%F DAN_1991_316_1_a5
V. I. Elkin. Automorphisms and decomposition of affine control systems. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 30-32. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a5/